# SDR P2EA01128

- Difficulty date: July 16, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N130NJ
- Make and model: Doug DC-9-82
- Aircraft serial: 49222
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

LGA - FLT 150 - WHILE LANDING, AUTO SPOILERS WOULD NOT ARM.  'DO NOT USE' LIGHT WAS NOT ILLUMINATED.  DEFERRED PER MEL 27-19-01 PLACED ON CONTROL ITEM NR M130709 PER MX CONTROLLER.  S/D - PERFORMED AUTO SPOILER SYSTEM LANDING MODE TEST, SYSTEM OPS CHECKS GOOD IAW AIRCRAFT MM 27-60-00.  (M)
